Pins and needles

Hi. Wonder if anyone can offer some help please.

Had slighty lowish B12 411. So used B 12 vits plus b complex to help with symptoms ( pins and needles and some numbness in feet on times ) it wasnt all the time but happened commonly at night and in the day if I rested.

It seemed to do the trick and cleared my symptoms till now.

We moved house last week and I have had return of quite a few symptoms.

It has been tiring but I love were we are and its much easier to run than the last one .

Sorry so long winded but is it the extra stress of that which has compromised my dosing need, and is it best to rest or increase meds.

Thank you for all advice that id posted here 😘

5 Replies

oldestnewest
  • I can't offer advice as I am very new to all that. But I can tell you what I am experiencing after a low B12 incident (109) I experienced last year. Not only I suffered pins and needles,I also had temporary paralysis on left arm and leg. I still suffer from p&n ,less but frequent,especially after physical or emotional stress and when my blood sugar gets imbalanced. Often I find it's a warning sign of low blood sugar. Most of the times it is relevant to anxiety.Being on shots and then on sublingual pills seemed to help as well but only for a day or two. In my case I guess that I suffer permanent neurological damage. Maybe you should see a neurologist and have an opinion?Do you test your blood sugar?

    I wish you the best.

  • Hi Gcart, Pins and needles are also a symptom of under active thyroid. Perhaps your symptoms returned due to the stress/exertion of moving house. You haven't said what meds you are taking, or what your thyroid function tests are, so can't comment on that.

  • Thanks for getting back to me . I messed up BH bloods about 2 or 3 weeks ago, need to do them after Christmas.

    I take 75 T4 - and 12.5 T3. My GP does monitor me for taking T3

    Will heed advice about low blood sugar, used to get that a lot before TT for cancer . A lot of those symptoms had settled quite a bit.

    Need to catch up with bloods after christmas , but maybe my dose of thyroid hormone is shown up to be a bit low with all the stress etc of moving .

    I understand from here that the need for more hormone relates to physical stressed !! Never simple !!

    Surgeon said "no worries, you just need to take a little tablet after TT" 😏😏

  • It's a constant 'trial and error' isn't it? You could try increasing the T3 a bit if you are not at the top of the range. That surgeon sounds like a right plonker.

  • I was like a lamb to the slaughter!😑 Believed every word 🙄

    I think I might try a little more T 3. Can always step it back when things settle down.

    Thanks for taking the trouble to reply 😘 Have the best Christmas every one here X

You may also like...